MAUDE Adverse Event Report: Stryker Neurovascular Cork TARGET XXL 360 16MM X 50CM; Device, Neurovascular Embolization

Stryker Neurovascular Cork TARGET XXL 360 16MM X 50CM; Device, Neurovascular Embolization
Catalog Number M0036181650
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure, the microcatheter was withdrawn at the conclusion of the procedure; however, the subject coil was inadvertently pulled out together with the microcatheter.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET XXL 360 16MM X 50CM
Common Device Name
Device, Neurovascular Embolization
Manufacturer (Section D)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key50577640
Report Number3008881809-2026-00551
Device Sequence Number21300266
Product Code HCG
UDI-Device Identifier07613327128352
UDI-Public(01)07613327128352(17)300607(10)25656406
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036181650
Device Lot Number25656406
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/28/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age89 YR
Patient SexMale